Adalimumab

Adalimumab Reactions 1704, p16 - 2 Jun 2018 Epstein-Barr virus-related lymphoproliferative disorder: case report A 51-year-old woman developed Epstein-Barr virus-related lymphoproliferative disorder during treatment with adalimumab for psoriatic arthritis. The woman, who had psoriatic arthritis, had been receiving therapy with infliximab and methotrexate for 12 years. Her infliximab was switched to adalimumab due to the worsening of psoriatic arthritis on 20 December 2016 [route and dosage not stated]. She showed development of rapidly enlarging cervical lymph nodes after three adalimumab doses, which were administered one week apart. On 13 January 2017, an excisional biopsy was carried out. On 27 January 2017, F- FDG PET/CT showed intense FDG uptake in thoracic, abdominal, cervical and pelvic lymph nodes and widespread hypermetabolic lymphadenopathy. The woman’s adalimumab therapy was withdrawn, and the size of the cervical lymph nodes reduced. Biopsy showed Epstein-Barr virus-related polymorphic lymphoproliferative disorder. Five weeks after the withdrawal of adalimumab, follow-up F-FDG PET/CT showed almost complete resolution of the FDG uptake and adenopathy. Author comment: "Tumor necrosis factor α (TNF-α) is an important cytokine in the innate immune response against EBV infection. The use of TNF-α inhibitors therefore may lead to an increased risk of developing EBV-related LPDs." "Regression after drug discontinuation seldom occurs in patients who developed the disorders following anti–TNF-α antagonists as in this case." Ward J, et al. Adalimumab-Induced Epstein-Barr Virus-Related Lymphoproliferative Disorder on FDG PET/CT. Clinical Nuclear Medicine 43: 344-345, No. 5, May 2018. Available from: URL: http://doi.org/10.1097/ RLU.0000000000002054 - United Kingdom 803322764 0114-9954/18/1704-0001/$14.95 Adis © 2018 Springer International Publishing AG. All rights reserved Reactions 2 Jun 2018 No. 1704 http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Reactions Weekly Springer Journals

Adalimumab

Reactions Weekly , Volume 1704 (1) – Jun 2, 2018
Free
1 page
Loading next page...
1 Page
 
/lp/springer_journal/adalimumab-iBjr9ytEFi
Publisher
Springer International Publishing
Copyright
Copyright © 2018 by Springer International Publishing AG, part of Springer Nature
Subject
Medicine & Public Health; Drug Safety and Pharmacovigilance; Pharmacology/Toxicology
ISSN
0114-9954
eISSN
1179-2051
D.O.I.
10.1007/s40278-018-46659-7
Publisher site
See Article on Publisher Site

Abstract

Reactions 1704, p16 - 2 Jun 2018 Epstein-Barr virus-related lymphoproliferative disorder: case report A 51-year-old woman developed Epstein-Barr virus-related lymphoproliferative disorder during treatment with adalimumab for psoriatic arthritis. The woman, who had psoriatic arthritis, had been receiving therapy with infliximab and methotrexate for 12 years. Her infliximab was switched to adalimumab due to the worsening of psoriatic arthritis on 20 December 2016 [route and dosage not stated]. She showed development of rapidly enlarging cervical lymph nodes after three adalimumab doses, which were administered one week apart. On 13 January 2017, an excisional biopsy was carried out. On 27 January 2017, F- FDG PET/CT showed intense FDG uptake in thoracic, abdominal, cervical and pelvic lymph nodes and widespread hypermetabolic lymphadenopathy. The woman’s adalimumab therapy was withdrawn, and the size of the cervical lymph nodes reduced. Biopsy showed Epstein-Barr virus-related polymorphic lymphoproliferative disorder. Five weeks after the withdrawal of adalimumab, follow-up F-FDG PET/CT showed almost complete resolution of the FDG uptake and adenopathy. Author comment: "Tumor necrosis factor α (TNF-α) is an important cytokine in the innate immune response against EBV infection. The use of TNF-α inhibitors therefore may lead to an increased risk of developing EBV-related LPDs." "Regression after drug discontinuation seldom occurs in patients who developed the disorders following anti–TNF-α antagonists as in this case." Ward J, et al. Adalimumab-Induced Epstein-Barr Virus-Related Lymphoproliferative Disorder on FDG PET/CT. Clinical Nuclear Medicine 43: 344-345, No. 5, May 2018. Available from: URL: http://doi.org/10.1097/ RLU.0000000000002054 - United Kingdom 803322764 0114-9954/18/1704-0001/$14.95 Adis © 2018 Springer International Publishing AG. All rights reserved Reactions 2 Jun 2018 No. 1704

Journal

Reactions WeeklySpringer Journals

Published: Jun 2, 2018

References

You’re reading a free preview. Subscribe to read the entire article.


DeepDyve is your
personal research library

It’s your single place to instantly
discover and read the research
that matters to you.

Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.

All for just $49/month

Explore the DeepDyve Library

Search

Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly

Organize

Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.

Access

Get unlimited, online access to over 18 million full-text articles from more than 15,000 scientific journals.

Your journals are on DeepDyve

Read from thousands of the leading scholarly journals from SpringerNature, Elsevier, Wiley-Blackwell, Oxford University Press and more.

All the latest content is available, no embargo periods.

See the journals in your area

DeepDyve

Freelancer

DeepDyve

Pro

Price

FREE

$49/month
$360/year

Save searches from
Google Scholar,
PubMed

Create lists to
organize your research

Export lists, citations

Read DeepDyve articles

Abstract access only

Unlimited access to over
18 million full-text articles

Print

20 pages / month

PDF Discount

20% off